# SDR UALA2011090104710

- Difficulty date: August 28, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,657 hours, 15,255 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 135
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUDIO PANEL MALFUNCTION.   OCCASIONAL NO SIDETONE, GARBLED RECEPTION & TONE DURING TRANSMIT. REPLACED CAPTAIN'S AUDIO PANEL.
